Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

First dose of chemotherapy, terrible joint pain, rectal itching. Cause?

I had my first dose of chemo taxotere, carboplatin and Herceptin on Tues 10/9/12. Terrible joint pain over the weekend took percocet improved today. Rectal itching. Steroids given before and after. Will I always have this joint pain? I will take 6 rounds q3 wks. Herceptin will continue for 1 year. What is causing the rectal itching. I have prep H but not working. Please talk to me. Kris from MN
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Hi there, Joint pains are expected side effect of taxotere but rectal itching is not an usual symptom.Do you mean peri-anal itching or actually rectal itching? One can take antihistamines for itching for symptomatic relief. If there is fungal infection of skin of perianal region, one may need antifugals as well. Prep H is a good medicine for some inflammation in anal region. Do continue using it and speak to your doctor if itching persists. Take care
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor